# SDR TWAA9807101

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 834503
- Condition: Worn
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SDQ - FLT 149 - AFTER FLAPS RETRACTED, GOT EICAS MESSAGE, LE SLAT ASYM WAS DISPLAYED WITH LEADING EDGE LIGHT ILLUMINATED.  REPLACED NR 4 LE SLAT PROXIMITY SENSOR S285.  CHECK-C 3-20-98 LAX.  (X)
